# SDR U2RA201207120002

- Difficulty date: July 6, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B2627537
- Condition: Cracked
- Location: Bs 1200
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 1200, STRINGER 5 TO 6R FRAME DOUBLER CRACKED. REF AD 2007-23-18, SB 747-53A2507, CRACK LENGTH .13".
